On orderings induced by the Loewner partial ordering

Tom 22 / 1994

Jan Hauke, Augustyn Markiewicz Applicationes Mathematicae 22 (1994), 145-154 DOI: 10.4064/am-22-2-145-154

Streszczenie

The partial ordering induced by the Loewner partial ordering on the convex cone comprising all matrices which multiplied by a given positive definite matrix become nonnegative definite is considered. Its relation to orderings which are induced by the Loewner partial ordering of the squares of matrices is presented. Some extensions of the latter orderings and their comparison to star orderings are given.

Autorzy

  • Jan Hauke
  • Augustyn Markiewicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek